Slices to sums of adjoint orbits, the Atiyah-Hitchin manifold, and Hilbert schemes of points

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Slices to sums of adjoint orbits, the Atiyah-Hitchin manifold, and Hilbert schemes of points ; volume:4 ; number:1 ; year:2017 ; pages:16-36 ; extent:21
Complex manifolds ; 4, Heft 1 (2017), 16-36 (gesamt 21)

Creator
Bielawski, Roger

DOI
10.1515/coma-2017-0003
URN
urn:nbn:de:101:1-2410281500520.866682659069
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:30 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bielawski, Roger

Other Objects (12)